# SDR YENA2023112901484

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R INTERNAL AREA AFT GALLEY AREA; (RESOLVED ON W/O: 1249043 TASKCARD: NR-00028 ) REFERENCE AEROMAN WO 2023 275/1 NR 2023-556977. REMOVED AND REPLACED WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R INTERNAL AREA AFT GALLEY AREA IAW A320 SRM 51-42-11, A320 SRM 51-72-11 AND DRAWING D53474180. TOOL USED CALIPER P/N 700-113-10 S/N 0013239 DUE DATE FEB -21-2024.
